MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY

ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY
Model Number 100
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the autopulse li-ion battery (sn unknown) is stuck and cannot be removed from the autopulse platform (sn (b)(6).No further information was provided.It is unknown when the problem occurred.However, patient use information was requested but no additional information was provided.
 
Additional Manufacturer Narrative
Zoll has received the autopulse li-ion battery for investigation.A follow-up report will be submitted when the investigation has been completed.
 
Event or Problem Description
The customer reported that the autopulse li-ion battery (sn (b)(6)) is stuck and cannot be removed from the autopulse platform (sn (b)(6)).No further information was provided.It is unknown when the problem occurred.However, patient use information was requested but no additional information was provided.
 
Additional Manufacturer Narrative
Additional information in b5 (describe event or problem), d4 (serial #) and h4 (device manufacture date).The customer's complaint that the autopulse li-ion battery (sn (b)(6)) is stuck and cannot be removed from the autopulse platform (sn (b)(6)) was confirmed during the visual inspection.During a visual inspection, it was noted that the battery was stuck in the autopulse platform due to a broken finger latch on the battery.The probable root cause of the broken finger latch was user mishandling.The functional testing of the returned battery could not be performed due to a broken latch.

Brand Name
AUTOPULSE LI-ION BATTERY¿
Common Device Name
SECONDARY BATTERY
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key20348755
Report Number3010617000-2024-00774
Device Sequence Number20816057
Product Code DRM
UDI-Device Identifier00849111001847
UDI-Public00849111001847
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0752-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown